# SDR MALA060090

- Difficulty date: January 27, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 12,644 hours, 11,929 cycles
- Engine: Lyc LF5071H
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333010
- Part serial: 97AGU524C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SHUTDOWN INFLIGHT.  REMOVED AND REPLACED HMA IAW MAL JJC7310-504 AND ALSO REMOVED AND REPLACED NR 2 OVERSPEED SHUTOFF VALVE IAW RJ AMM 73-10-09.  ALL SYSTEMS TEST NORMAL AT THIS TIME, PN ON/OFF 2-193-330-10, SN OFF 97AGU524C. PN ON/OFF 2-303-901-01, SN OFF 241, SN ON 571.
